Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Delayed feedback control of a delay equation at Hopf bifurcation (2016)

  • Authors:
  • USP affiliated authors: OLIVA FILHO, SERGIO MUNIZ - IME
  • USP Schools: IME
  • DOI: 10.1007/s10884-015-9456-8
  • Subjects: EQUAÇÕES DIFERENCIAIS; TEORIA DA BIFURCAÇÃO; SOLUÇÕES PERIÓDICAS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    Online accessDOI or search this record in
    Informações sobre o DOI: 10.1007/s10884-015-9456-8 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Versões disponíveis em Acesso Aberto do: 10.1007/s10884-015-9456-8 (Fonte: Unpaywall API)

    Título do periódico: Journal of Dynamics and Differential Equations

    ISSN: 1040-7294,1572-9222



      Não possui versão em Acesso aberto

    Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    IME2707273-10PROD-2707273
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      FIEDLER, Bernold; OLIVA FILHO, Sérgio Muniz. Delayed feedback control of a delay equation at Hopf bifurcation. Journal of Dynamics and Differential Equations, New York, v. 28, n. 3/4, p. 1357–1391. 2016, 2016. Disponível em: < http://dx.doi.org/10.1007/s10884-015-9456-8 > DOI: 10.1007/s10884-015-9456-8.
    • APA

      Fiedler, B., & Oliva Filho, S. M. (2016). Delayed feedback control of a delay equation at Hopf bifurcation. Journal of Dynamics and Differential Equations, 28( 3/4), 1357–1391. 2016. doi:10.1007/s10884-015-9456-8
    • NLM

      Fiedler B, Oliva Filho SM. Delayed feedback control of a delay equation at Hopf bifurcation [Internet]. Journal of Dynamics and Differential Equations. 2016 ; 28( 3/4): 1357–1391. 2016.Available from: http://dx.doi.org/10.1007/s10884-015-9456-8
    • Vancouver

      Fiedler B, Oliva Filho SM. Delayed feedback control of a delay equation at Hopf bifurcation [Internet]. Journal of Dynamics and Differential Equations. 2016 ; 28( 3/4): 1357–1391. 2016.Available from: http://dx.doi.org/10.1007/s10884-015-9456-8

    Referências citadas na obra
    Bellman, R., Cooke, K.L.: Differential-Difference Equations. Academic Press, New York (1963)
    Birkhoff, G., Rota, G.-C.: Ordinary Differential Equations. Ginn and Company, Boston (1962)
    Blyuss, K.B., Kyrychko, Y.N., Schöll, E.: Control of unstable steady states in neutral time-delayed systems. Eur. Phys. J. B 65, 571–576 (2008)
    Brown, G., Postlethwaite, C.M., Silber, M.: Time-delayed feedback control of unstable periodic orbits near a subcritical Hopf bifurcation. Physica D 240, 1–13 (2011)
    Choe, C.-U., Kim, R.-S., Jang, H., Hövel, P., Schöll, E.: Delayed-feedback control: arbitrary and distributed delay-time and noninvasive control of synchrony in networks with heterogeneous delays. Int. J. Dyn. Control 2, 2–25 (2014)
    Chossat, P., Lauterbach, R.: Methods in Equivariant Bifurcations and Dynamical Systems. Advanced Series in Nonlinear Dynamics 15. World Scientific, Singapore (2000)
    Diekmann, O., van Gils, S.A., Verduyn-Lunel, S.M., Walther, H.O.: Delay Equations: Functional-, Complex-, and Nonlinear Analysis, vol. 110. Springer, New York (1995)
    Dormayer, P.: Smooth bifurcation of symmetric periodic solutions of functional differential equations. J. Differ. Equ. 82, 109–155 (1989)
    Fiedler, B.: Global Bifurcation of Periodic Solutions with Symmetry. Lecture Notes in Mathematics, vol. 1309. Springer, Heidelberg (1988)
    Fiedler, B.: Time-delayed feedback control: qualitative promise and quantitative constraint. In: Fradkov, A.L. et al. (eds.) 6th EUROMECH Conference on Nonlinear Dynamics ENOC 2008. Saint Petersburg, Russia, (2008)
    Fiedler, B., Flunkert, V., Georgi, M., Hövel, P., Schöll, E.: Refuting the odd number limitation of time-delayed feedback control. Phys. Rev. Lett. 98, 114101 (2007)
    Fiedler, B., Flunkert, V., Georgi, M., Hövel, P., Schöll, E.: Beyond the odd-number limitation of time-delayed feedback control. In: Schöll, E., et al. (eds.) Handbook of Chaos Control, pp. 73–84. Wiley-VCH, Weinheim (2008)
    Fiedler, B., Flunkert, V., Hövel, P., Schöll, E.: Delay stabilization of periodic orbits in coupled oscillator systems. Phil. Trans. R Soc. A 368, 319–341 (2010)
    Fiedler, B., Mallet-Paret, J.: Connections between Morse sets for delay differential equations. J. Reine Angew. Math. 397, 23–41 (1989)
    Golubitsky, M., Stewart, I., Schaeffer, D.: Singularities and Groups in Bifurcation Theory. Applied Mathematical Sciences, vol. 69. Springer, New York (1988)
    Hale, J.K.: Theory of Functional Differential Equations. Springer, New York (1977)
    Hale, J.K., Verduyn-Lunel, S.M.: Introduction to Functional Differential Equations. Springer, New York (1993)
    Hartung, F., Krisztin, T., Walther, H.O., Wu, J.: Functional differential equations with state-dependent delays: theory and applications. In: Cañada, A., Drábek, P., Fonda, A. (eds.) Handbook of Differential Equations: Ordinary Differential Equations, Vol. III., pp. 435–545. Elsevier/North-Holland, Amsterdam (2006)
    Just, W., Fiedler, B., Flunkert, V., Georgi, M., Hövel, P., Schöll, E.: Beyond the odd number limitation: a bifurcation analysis of time-delayed feedback control. Phys. Rev. E. 76, 026210 (2007)
    Kaplan, J.L., Yorke, J.A.: Ordinary differential equations which yield periodic solutions of differential delay equations. J. Math. Anal. Appl. 48, 317–324 (1974)
    Kolmanovski, V., Myshkis, A.: Introduction to the Theory and Applications of Functional Differential Equations. Kluwer, Dordrecht (1999)
    Krisztin, T.: Global dynamics of delay differential equations. Period. Math. Hung. 56, 83–95 (2008)
    Kyrychko, Y.N., Blyuss, K.B., Schöll, E.: Control of unstable steady states in neutral time-delayed systems. Eur. Phys. J. B. 65, 571–576 (2008)
    Kyrychko, Y.N., Blyuss, K.B., Schöll, E.: Amplitude death in systems of coupled oscillators with distributed-delay coupling. Eur. Phys. J. B 84, 307–315 (2011)
    Mahaffy, J.M., Busken, T.C.: Regions of stability of a linear differential equation with two rationally dependent delays. Discr. Cont. Dyn. Syst. A 35, 4955–4986 (2015)
    Mallet-Paret, J.: Morse decompositions for differential delay equations. J. Differ. Eqs. 72, 270–315 (1988)
    Mallet-Paret, J., Nussbaum, R.D.: Boundary layer phenomena for differential-delay equations with state-dependent time-lags: I. Arch. Ration. Mech. Anal. 120, 99–146 (1992)
    Mallet-Paret, J., Nussbaum, R.D.: Boundary layer phenomena for differential-delay equations with state-dependent time-lags: II. J. Reine Angew. Math. 477, 129–197 (1996)
    Mallet-Paret, J., Nussbaum, R.D.: Boundary layer phenomena for differential-delay equations with state-dependent time-lags: III. J. Differ. Eqs. 189, 640–692 (2003)
    Mallet-Paret, J., Nussbaum, R.D.: Stability of periodic solutions of state-dependent delay-differential equations. J. Differ. Eqs. 250, 4085–4103 (2011)
    Mallet-Paret, J., Sell, G.: Systems of differential delay equations: Floquet multipliers and discrete Lyapunov functions. J. Differ. Eqs. 125, 385–440 (1996)
    Mallet-Paret, J., Sell, G.: The Poincaré-Bendixson theorem for monotone cyclic feedback systems with delay. J. Differ. Eqs. 125, 441–489 (1996)
    Nussbaum, R.G.: Differential-Delay Equations with Two Time Lags, vol. 205. Mem. Am. Math. Soc., Providence (1978)
    Nussbaum, R.G.: Functional differential equations. In: Fiedler, B. (ed.) Handbook of Dynamical Systems, vol. 2, pp. 461–499. Elsevier/North-Holland, Amsterdam (2002)
    Nakajima, H.: On analytical properties of delayed feedback control of chaos. Phys. Lett. A. 232, 207–210 (1997)
    Nakajima, H., Ueda, Y.: Half-period delayed feedback control for dynamical systems with symmetries. Phys. Rev. E. 58, 1757–1763 (1998)
    Postlethwaite, C.M., Silber, M.: Spatial and temporal feedback control of traveling wave solutions of the two-dimensional complex Ginzburg–Landau equation. Physica D 236, 65–74 (2007)
    Postlethwaite, C.M., Brown, G., Silber, M.: Feedback control of unstable periodic orbits in equivariant Hopf bifurcation problems. Phil. Trans. R Soc. A 371, 20120467 (2013)
    Pyragas, K.: Continuous control of chaos by self-controlling feedback. Phys. Lett. A. 170, 421–428 (1992)
    Pyragas, K.: A Twenty-Year Review of Time-Delay Feedback Control and Recent Developments. Int. Symp. Nonl. Th. Appl, Palma de Mallorca (2012)
    Schaaf, R.: Global Solution Branches of Two-Point Boundary Value Problems. Springer, New York (1990)
    Schneider, I.: Delayed feedback control of three diffusively coupled Stuart–Landau oscillators: a case study in equivariant Hopf bifurcation. Phil. Trans. R Soc. A. 371, 20120472 (2013)
    Schneider, I.: Equivariant Pyragas Control. Master Thesis, Freie Universität Berlin, (2014)
    Skubachevskii, A.L., Walther, H.-O.: On Floquet multipliers of slowly oscillating periodic solutions of nonlinear functional differential equations. Trans. Mosc. Math. Soc. 2003, 1–44 (2003)
    Skubachevskii, A.L., Walther, H.-O.: On the hyperbolicity of rapidly oscillating periodic solutions of functional differential equations. Funct. Anal. Appl. 39, 68–70 (2005)
    Walther, H.O.: The 2-Dimensional Attractor of $$\dot{x}(t) = -\mu x(t) + f(x(t-1))$$ x ˙ ( t ) = - μ x ( t ) + f ( x ( t - 1 ) ) , vol. 544. Mem. Amer. Math. Soc., Providence (1995)
    Walther, H.-O., Skubachevskii, A.L.: On the spectrum of the monodromy operator for slowly oscillating periodic solutions to functional differential equations. Dokl. Math. 65, 382–385 (2002)
    Wright, E.M.: On a non-linear differential-difference equation. J. Reine Angew. Math. 194, 66–87 (1955)
    Wu, J.: Theory and Applications of Partial Functional Differential Equations. Springer, New York (1996)
    Yu, J., Guo, Z.: A survey on the periodic solutions to Kaplan–Yorke type delay differential equation-I. Ann. Differ. Eqs. 30, 97–114 (2014)